# SDR ASAA2015081712914

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,593 hours, 10,506 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 78273000, ENGINE 2 LOGGED ECONOMIC FAULT CODE 73-21372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. ON DEFERRAL.
